I've been on Gabapentin for many years now. I'm taking it for burning in my right leg due to M.S. symptoms. Quite recently, I've begun having uncontrolled shaking movements of my legs, and sometimes the shaking is located in my upper body. Is the gabapentin causing this?
Hello I also have been a gabapation for about three years I have not experience shakingness but when I forget to take it yes im very ressless make sure you drink a lot of fluids and have something in your system meaning eat something best wishes
I seriously doubt you've developed a side effect after taking it for so long. I'd be sure to tell my neurologist about it. Something else is probably going on.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Oct 2017 • 3 answers
Updated 14 Jan 2014 • 4 answers
Updated 13 Jan 2018 • 4 answers
Updated 6 Oct 2017 • 2 answers
Updated 4 Mar 2018 • 2 answers